Free Involutions.

Czes Kosniowski; R.E. Stong; Frank L. Capobianco

Mathematische Annalen (1979)

  • Volume: 242, page 21-26
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kosniowski, Czes, Stong, R.E., and Capobianco, Frank L.. "Free Involutions.." Mathematische Annalen 242 (1979): 21-26. <>.

author = {Kosniowski, Czes, Stong, R.E., Capobianco, Frank L.},
journal = {Mathematische Annalen},
keywords = {FREE INVOLUTIONS},
pages = {21-26},
title = {Free Involutions.},
url = {},
volume = {242},
year = {1979},

AU - Kosniowski, Czes
AU - Stong, R.E.
AU - Capobianco, Frank L.
TI - Free Involutions.
JO - Mathematische Annalen
PY - 1979
VL - 242
SP - 21
EP - 26
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.